# SDR SWAA2019021829737

- Difficulty date: January 25, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL VAPOR BARRIER CRACKED AT BS 663, LBL 34.  R&R WEB IAW SRM AND DWG.
